# SDR ASAA2025052258198

- Difficulty date: May 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,684 hours, 12,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN FROM INSIDE. GROUNDED - YES. L1 DOOR OPERATED MULTIPLE TIMES NO DEFECTS NOTED. REF AMM 52-11-00-860-803/804.
